# SDR AALA202305184382

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 24,753 hours, 10,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shade
- Part number: 411A6809303B
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16A WINDOW SHADE, EXIT ROW WILL NOT RETRACT. REMOVED AND REPLACED SEAT 16A WINDOW SHADE IN ACCORDANCE WITH AMM 25-21-12. CHECKS GOOD.
